# SDR ABXA050239

- Difficulty date: September 12, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 60,954 hours, 38,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99581773
- Condition: Cracked
- Location: Bs 718-699
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LONGERON 11 LEFT, FS 718 - 699 CRACKED ON ONE END.  REPAIRED AREA IAW DC-9 SRM 53-01.
